# SDR UALA2010051201610

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 30,997 hours, 12,340 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mount Bracket
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT BRACKET FOR LT RUNWAY TURN OFF LIGHT & N-W STEERING CONTROL SERVO IS BROKEN.  REPLACED AFT NOSE GEAR SUPPORT ASSEMBLY FITTING.
